# SDR AALA20070331

- Difficulty date: February 14, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT ROW 14 MISSING LENS COVER.  REPLACED LENS COVER FOR EMERGENCY LIGHT AT SEAT ROW 14.  SYSTEM GROUND CHECKED NORMAL OPERATION.
